MathSciNet Relay Station
MathSciNet bibliographic data
MR1808226 55M30 (57R30)
Colman, Hellen; Macias-Virgós, Enrique Transverse Lusternik-Schnirelmann category of foliated manifolds. Topology 40 (2001), no. 2, 419–430.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement